# SDR AT9900852

- Difficulty date: October 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N838AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47442
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Bs 915
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CHAFED AT BS 915.  BLENDED AND FABRICATED REPAIR ANGLE AND FILLERS, TREATED, PRIMED, INSTALLED REPAIR IAW DC9 SRM 53-01 FIGURE 1, 51-30-1, 53-05 FIGURE 20A, 51-10-3, 51-30-5.
